# SDR AWXA200600411

- Difficulty date: March 2, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N603AW
- Make and model: Airbus A320-232
- Aircraft serial: 661
- Aircraft time: 27,660 hours, 11,266 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021000
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - EEL - DURING OVERNIGHT MAINTENANCE DISCOVERED THE EMERGENCY FLASHLIGHT INOPERATIVE AT THE AFT RIGHT FLIGHT ATTENDANT SEAT.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY FLASHLIGHT BATTERY PACK, OPERATIONAL CHECKS WERE GOOD.
